LUPUS UK

Pain when I breath and swelling up like a water balloon

Hi everyone well it's midnight and I'm in so much pain I have done the house work today which was a real struggle and have had my ritixumab treatment about 2 weeks ago which I had 2 100mg doses of prendisalone over 2 weeks when havin the treatment and had to up my prendisalone to 20mg from 10mg for 4 weeks around the treatment and I have piled on the weight and my body is solid with all the fluid retention and I have a moon face its been hurrendous. My problem tonight is every time I do anything the pain in my back is really bad as the fluid is pressing on my spine and I have become increasingly short of breath over the past week. I now have a sharp pain every time I breath in and it's worse if I'm stood or sat up it is constantly there as a less sharp pain but gets 100times worse when I breath in. I am so worried I have never had this much fluid retention I can't do anything without pain and my skin is so thin and if you touch my bum its solid as a rock as the fluid is that bad. I don't want to put on any more weight so have started reducing my steroids back to 10mg the past 2 days. I'm sorry for goin on I just can't take any more I want my boyfriend to stay with me but I have gone from a size 6-8 to a 12 in literally 2 months I'm fed up and desperate the pain I the worse I have had in a long time I dunno if il ever b able to sleep I have been downing the oxynorm liquid like pop desperate for it to go thanks for reading

7 Replies
oldestnewest

Do you have a history of clotting ? The reason I ask, last year I had similar symptoms . Just crazy pain in my upper back .long story shirt they discovered a blood clot in my lung ( PE)

I wouldn't wait I would go to an ER right now. With LUPUD IT'S COMMOM BUT EVEN MIRE SO WITH HUGH'S

LET US KNOW how you make out

+ thoughts n prayers

David

Tampa Florida

Reply

Go to A&E for the sharp pain, they'll be able to do all necessary checks and you can mention the water retention too. I wouldn't reduce the prednisone just yet, I know it isn't pretty but if you go down too sharply you get yourself back in a flare.

Reply

Thanks for your advice I'm prayin it's not a pe It has died down durin the night so I have organise an emergency gp app at 10am but the only doctor I could get is rubbish and she doesn't have a clue about lupus so I'm just goin to see what she says and then decide what to do

Reply

Poor you! Yes i would agree with everyone else on here, go to see your Gp or A & E. Don't delay! Let us know how you get on please. Sending ((big hugs))

Reply

You should be extremely careful when reducing your steroid dose. Have you discussed decreasing them with your doctor? It seems a very dramatic decrease. I say this because if you decrease steroids suddenly it can cause serious side-effects and be very dangerous.

Reply

Hi everyone I thought I'd update you I waited and went to the doctors a few days later and she said she wasn't worried it was a PE and said she woul monitor my weight gain so I was really disappointed but I did have bloods taken which were ok so I felt better but the fluid has been getting worse I now have a chest infection and as fit the steroids my specialist nurse was really nasty and said I don't no u were on steroids even though it was my consultant tht told me to up them so she told me to reduce them to 5 mg which has given me blinding headaches and her answer to the water retention was dont drink and ring in 2 weeks so I now have a water infection and feel ill I hate people that think they no best and talk rubbish

Reply

Thank you all for your help I dunno where I would be without this site it has really uplifted me x

Reply

You may also like...